# SDR TWAA0020205

- Difficulty date: December 22, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N9403W
- Make and model: Doug DC-9-83
- Aircraft serial: 53139
- Aircraft time: 25,057 hours, 12,178 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND MEMBRANE CRACKED OUT AROUND LIGHTNING HOLES AND BRACKET LOOSE AT INBD ATTACH AREA, LT SIDE BETWEEN STA 1294 AND 1301, STRINGER 18. REMOVED DAMAGE PER SRM 53-05 PAGE 345 VIEW B.  REPAIRED WITH DOUBLER SRO 9530189-3 PER SRM 53-05, PAGE 345 TO 359.
